# SDR HEEA078820

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 406010120101
- Part serial: NA
- Condition: Fretted
- Location: M/R Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HAS FRETTING ON SHANK.
